# SDR COMA9660049

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Engine: Ge CF343A1
- System (JASC): 7400 · Ignition System
- Part: Ignition Ferrule
- Condition: Missing
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE COMBUSTION LINER, IGNITION FERRULE, FOUND MISSING DURING A CHECK INSP.  REPLACED ENGINE.
